# SDR 98ZZZX3167

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C28B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Carbon Seal
- Part number: 23009626
- Condition: Failed
- Location: Compressor
- Component: 23005200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON NR 1 CARBON SEAL LEAK CHECK, FOUND CARBON SEAL WOULD NOT OBTAIN PROPER SEAL.
